# SDR FDEA201604061148

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 62,126 hours, 23,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405039
- Condition: Leaking
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED TE FLAP DISAGREE.  RAN QRH LANDED FLAPS 20.  R & R, OPERATIONS CHECKED LT INBD TE FLAP TRANSMISSION IAW AMM 27-51-06-4.
